Xylometazoline hydrochloride 0.5 mg/ml and Ipratropium bromide 0.6 mg/ml.
Otrivin Plus Nasal Decongestant is an advanced nasal spray that combines two active ingredients in the one unique formula. This means it works in two ways to help control nasal congestion - it unblocks the nose plus it stops a runny nose - fast!
Adults 18 years and over: 1 spray per nostril, repeat every 6 hours if required. Do not use more than 3 times per day.
Distributed by Novartis Consumer Health Australasia Pty Ltd.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Otrivin PLUS Nasal Decongestant 10ml x 1